# SDR SIMA20140422001

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 27,343 hours, 22,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT INTERIOR OVERWING EXIT SIGN INOPERATIVE.  R & R EMERGENCY LIGHT DC & AC INVERTER NR 5 IAW AMM 33-50-11, OPERATIONS CHECKED GOOD.
